# SDR COMA0870010

- Difficulty date: March 8, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 11,616 hours, 8,343 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5219 - RECEIVED NOSE DOOR OPEN WARNING AND PROX SYSTEM 1 FAULT MESSAGES.  DECLARED EMERGENCY, RETURNED TO SDF, LANDED WITHOUT INCIDENT.  ADJUSTED PX31 GAP TO AMM LIMITS, REMOVED SNOW AND ICE FROM AREA.  NO FURTHER DEFECTS.
